Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Weakly confluent mappings and finitely-generated cohomology


Author: James T. Rogers
Journal: Proc. Amer. Math. Soc. 78 (1980), 436-438
MSC: Primary 54F20; Secondary 54B20
MathSciNet review: 553390
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we answer a question of Wayne Lewis by proving that if X is a one-dimensional, hereditarily indecomposable continuum and if $ {H^1}(X)$ is finitely generated, then $ C(X)$, the hyperspace of subcontinua of X, has dimension 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20

Retrieve articles in all journals with MSC: 54F20, 54B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0553390-0
PII: S 0002-9939(1980)0553390-0
Keywords: Weakly confluent, monotone, dimension, hyperspace, hereditarily indecomposable continuum
Article copyright: © Copyright 1980 American Mathematical Society